# SDR YENA2025040900375

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,190 hours, 780 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,910 hours, 780 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1734, SFO-BOS. (ETOPS) 'AFT FIRE LOOP ASSY DAMAGE ENG #2; REMOVED AND REPLACED ENG #2 FIRE LOOP ASSY IAW AMM 26-12-17. OPS CHECK NORMAL.'
